RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2011, Volume 2, Number 2, Pages 31–59 (Mi emj51)  

This article is cited in 1 scientific paper (total in 1 paper)

Local smoothness of the conjugate functions

M. I. Dyachenko

Department of Mechanics and Mathematics, M. V. Lomonosov Moscow State University, Moscow, Russia

Abstract: In the paper the author deals with the following problem: what can we say about the behaviour of the conjugate function at a fixed point, if the global smoothness as well as the behaviour at this point of the original function are known? Sharp results on this and related problems are obtained.

Keywords and phrases: conjugate functions, local smoothness.

Full text: PDF file (475 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 42A50
Received: 22.12.2010
Language:

Citation: M. I. Dyachenko, “Local smoothness of the conjugate functions”, Eurasian Math. J., 2:2 (2011), 31–59

Citation in format AMSBIB
\Bibitem{Dya11}
\by M.~I.~Dyachenko
\paper Local smoothness of the conjugate functions
\jour Eurasian Math. J.
\yr 2011
\vol 2
\issue 2
\pages 31--59
\mathnet{http://mi.mathnet.ru/emj51}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2910830}
\zmath{https://zbmath.org/?q=an:1271.42009}


Linking options:
  • http://mi.mathnet.ru/eng/emj51
  • http://mi.mathnet.ru/eng/emj/v2/i2/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, E. D. Nursultanov, S. Yu. Tikhonov, “Global and local smoothness of the Hilbert transforms”, Proc. Steklov Inst. Math., 280 (2013), 169–180  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Eurasian Mathematical Journal
    Number of views:
    This page:258
    Full text:109
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019